Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Adjoint boundary value problems for compactified singular differential operators

Philip William Walker

Vol. 49 (1973), No. 1, 265–278
Abstract

This paper is concerned with differential operators and their adjoints induced in the Hilbert space 2(w) by an operator (1∕w)l where l is an n-th order singular differential operator and w is a weight. It is shown that weights may be chosen and boundary conditions may be imposed so that the structure of these operators is similar to that of regular differential operators.

Mathematical Subject Classification 2000
Primary: 47E05
Secondary: 34B25
Milestones
Received: 18 August 1972
Published: 1 November 1973
Authors
Philip William Walker